You are here

Lovas Rezső László

Lovas Rezső László

Name: Lovas Rezső László
Other profiles: MTMT

Publication list

Uploaded publications:
18
Publications in DEA:
18
OA:
2
Date range:
2003-2023
2023
  1. Boros, Z., Lovas, R., Pasteczka, P.: Correction to: There is at most one continuous invariant mean.
    Aequ. Math. 97 (4), 883-885, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
2021
  1. Bessenyei, M., Kertész, D., Lovas, R.: A sandwich with segment convexity.
    J. Math. Anal. Appl. 500 (1), 1-12, 2021.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
2020
  1. Lovas, R., Páles, Z., Zakaria, A.: Characterization of the equality of Cauchy means to quasiarithmetic means.
    J. Math. Anal. Appl. 484 (1), 123700, 2020.
    Journal metrics:
    Q2 Analysis
    Q1 Applied Mathematics
2018
  1. Barczy, M., Lovas, R.: Karhunen-Loève expansion for a generalization of Wiener bridge.
    Lith. Math. J. 58 (4), 341-359, 2018.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2016
  1. Kertész, D., Lovas, R.: A generalization and short proof of a theorem of Hano on affine vector fields.
    SUT journal of Mathematics. 53 (2), 83-87, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Lovas, R., Mező, I.: Some observations on the Furstenberg topological space.
    Elem. Math. 70 (3), 103-116, 2015.
2013
  1. Szilasi, J., Lovas, R., Kertész, D.: Connections, sprays and Finsler structures.
    World Scientific Publishing Co., Hackensack, NJ, 709 p., 2013. ISBN: 9789814440097
2011
2010
  1. Lovas, R., Szilasi, J.: Homotheties of Finsler manifolds.
    SUT J. Math. 46 (1), 23-34, 2010.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
2008
  1. Szilasi, J., Lovas, R.: Some aspects of differential theories: respectfully dedicated to the memory of Serge Lang.
    In: Handbook of global analysis. Ed.: Demeter Krupka and David Saunders, Elsevier, Amsterdam, 1069-1114, 2008.
2007
  1. Lovas, R.: A note on Finsler-Minkowski norms.
    Houst. J. Math. 33 (3), 701-707, 2007.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Lovas, R., Pék, J., Szilasi, J.: Ehresmann connections, metrics and good metric derivatives.
    In: Finsler geometry, Sapporo 2005 : In memory of Makoto Matsumoto : Proceedings of the 40th Finsler symposium on Finsler geometry, Sapporo, Japan, September 6-10, 2005. Ed.: by Sorin V. Sabau, Hideo Shimada, Mathematical Society of Japan, Sapporo, 263-308, 2007, (Advanced Studies in Pure Mathematics ; 48.) ISBN: 9784931469426
  3. Daróczy, Z., Lajkó, K., Lovas, R., Maksa, G., Páles, Z.: Functional equations involving means.
    Acta Math. Hung. 116 (1-2), 79-87, 2007.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2005
  1. Lovas, R.: Infinitesimal isometries of generalized metrics.
    Vest. Nizegorodsk. Univ. im. NI Lob. Ser. Mat. 3 (1), 162-171, 2005.
2004
  1. Lovas, R.: Affine and projective vector fields on spray manifolds.
    Period. Math. Hung. 48 (1-2), 165-179, 2004.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  2. Lovas, R.: On the Killing vector fields of generalized metrics.
    SUT J. Math. 40 (2), 133-156, 2004.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
2003
  1. Lovas, R.: Lie derivatives and Killing vector fields in Finsler geometry.
    In: International Conference on Non-Eucledian Geometry in Modern Physics : Bolyai-Gauss-Lobachevsky 3, July 3-6, 2002, Tîrgu-Mureș, Romania. Ed.: I. Lovas, EP Systema, Debrecen, 35-50, 2003. ISBN: 9632062132
updated: 2024-04-14, 01:56

SCImago quartiles of
scientific journal articles

Number of scientific articles: 14
Q1 2 (14.3%)
Q2 3 (21.4%)
Q3 2 (14.3%)
Q4 4 (28.6%)
N/A 3 (21.4%)
-
OK

SCImago subject areas and categories

Mathematics (11)
Mathematics (miscellaneous) (9)
Applied Mathematics (3)
Analysis (2)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart